Alert archive / Texas / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 66, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this severe thunderstorm warning at May 12, 2011, 10:58 AM CDT for 7 counties in Texas. It was in force for 47 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 12, 2011, 10:58 AM CDT (15:58 UTC)
- Expired
- May 12, 2011, 11:45 AM CDT
- In force
- 47 min
- Issued by
- NWS Austin/San Antonio, TX
- Area
- Storm-based polygon
Counties Bastrop County, TX, Caldwell County, TX, Fayette County, TX, Gonzales County, TX, Lavaca County, TX, Lee County, TX, Williamson County, TX
The radar
The Ft Hood radar (KGRK), 83 km from the middle of the area, began a volume at 16:01 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 12, 11:00 AM CDT | TSTM WND DMG | Bastrop, TX | A FEW TREES BLOWN DOWN ACROSS THE BASTROP AREA |
| May 12, 11:40 AM CDT | TSTM WND DMG | Dime Box, TX | LARGE TREE DOWN ACROSS HWY121 IN TOWN... MANY LIMBS BLOW DOWN |
| May 12, 11:40 AM CDT | TSTM WND DMG | La Grange, TX | LARGE TREE LIMBS DOWN IN LA GRANGE |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 2 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 12, 7:52 AM CDT | Severe Thunderstorm Watch | SPC | 9 hr |
| May 12, 9:02 AM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Corpus Christi, TX (KCRP), launched 12:00Z, 4.0 hours before the alert went out and 267 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2980 J/kg
- Mixed-layer CIN
- 0 J/kg
- Mixed-layer LCL
- 458 m above ground
- 0-6 km bulk shear
- 32 kt
- 0-1 km storm-relative helicity
- 30 m²/s²
- 0-3 km storm-relative helicity
- 108 m²/s²
- Significant tornado parameter
- 2.9
- Supercell composite
- 13.7
The text
As transmitted, in the capitals the NWS used until 2016.
017
WUUS54 KEWX 121558
SVREWX
TXC021-055-149-177-285-287-491-121645-
/O.NEW.KEWX.SV.W.0066.110512T1558Z-110512T1645Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1058 AM CDT THU MAY 12 2011
THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
BASTROP COUNTY...
EASTERN CALDWELL COUNTY...
FAYETTE COUNTY...
NORTHEASTERN GONZALES COUNTY...
NORTH CENTRAL LAVACA COUNTY...
LEE COUNTY...
SOUTHEASTERN WILLIAMSON COUNTY...
* UNTIL 1145 AM CDT.
* AT 1055 AM CDT...NWS METEOROLOGISTS HAVE DETECTED A LINE OF SEVERE
THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING
WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A
LINE EXTENDING FROM 6 MILES NORTH OF LEXINGTON TO LOCKHART...AND
MOVING SOUTHEAST AT 25 MPH.
* SOME LOCATIONS IN THE WARNING INCLUDE BASTROP...CIRCLE D-KC
ESTATE...FEDOR...PAIGE...ROSANKY...SMITHVILLE...DIME BOX...
GIDDINGS...WAELDER...SCHULENBURG...ROUND TOP...MULDOON...LA
GRANGE...FLATONIA...FAYETTEVILLE AND CISTERN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 300 PM CDT
THURSDAY AFTERNOON FOR SOUTH CENTRAL TEXAS.
&&
LAT...LON 2967 9685 2962 9685 2955 9691 2980 9772
3061 9721 3048 9715 3056 9701 3049 9689
3033 9674 3031 9665 3017 9678 3017 9669
3014 9665 2995 9657
TIME...MOT...LOC 1558Z 306DEG 20KT 3050 9698 2980 9762
$$1 follow-up statement
948
WWUS54 KEWX 121645
SVSEWX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1145 AM CDT THU MAY 12 2011
TXC021-055-149-177-285-287-491-121652-
/O.EXP.KEWX.SV.W.0066.000000T0000Z-110512T1645Z/
WILLIAMSON TX-LEE TX-BASTROP TX-FAYETTE TX-CALDWELL TX-GONZALES TX-
LAVACA TX-
1145 AM CDT THU MAY 12 2011
...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL LAVACA...
NORTHEASTERN GONZALES...EASTERN CALDWELL...FAYETTE...BASTROP...LEE
AND SOUTHEASTERN WILLIAMSON COUNTIES WILL EXPIRE AT 1145 AM CDT...
THE LINE OF THUNDERSTORMS THAT IS MOVING ACROSS EASTERN FAYETTE AND
LEE COUNTIES IS WEAKENING. EVEN THOUGH THE WARNING IS
EXPIRING...RESIDENTS OF THESE COUNTIES WILL CONTINUE TO SEE VERY
HEAVY RAINS...WIND GUSTS TO 45 MPH...AND FREQUENT LIGHTNING.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 300 PM CDT
THURSDAY AFTERNOON FOR SOUTH CENTRAL TEXAS.
LAT...LON 2967 9685 2962 9685 2955 9691 2980 9772
3061 9721 3048 9715 3056 9701 3049 9689
3033 9674 3031 9665 3017 9678 3017 9669
3014 9665 2995 9657
TIME...MOT...LOC 1642Z 306DEG 20KT 3036 9675 2966 9739
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 12, 7:54 AM CDT, 3 hours 4 minutes earlier.
Area forecast discussion, May 12, 7:54 AM CDT, 3 hours 4 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 754 AM CDT THU MAY 12 2011 .UPDATE... HAVE UPDATED TO ISSUE SEVERE THUNDERSTORM WATCH FURTHER EAST TOWARD THE SAN ANTONIO METRO AREA SOUTHEAST TOWARD THE COASTAL PLAINS. REMAINDER OF SOUTH CENTRAL TEXAS FORECAST IS ON TRACK. && .PREV DISCUSSION... /ISSUED 649 AM CDT THU MAY 12 2011/ DISCUSSION... SEE AVIATION SECTION BELOW FOR THE 12Z AVIATION FORECAST. AVIATION... MVFR CIGS WILL LIFT TO BECOME VFR AFTER 15Z THEN BACK TO MVFR AT THE I-35 TERMINALS AFTER 04Z AND CONTINUE THROUGH AT LEAST 12Z. MODERATE SE FLOW WILL PREVAIL TODAY THROUGH 00Z. MAIN CONCERN TODAY WILL BE CONVECTION. CURRENTLY SEEING STRONG TO SEVERE CONVECTION OVER THE RIO GRANDE PLAINS AND THIS WILL LIKELY CONTINUE TO DEVELOP/SPREAD EAST DURING THE DAY. LARGE HAIL (ONE INCH DIAMETER OR LARGER) AND CONVECTIVE WIND GUSTS OF 50 KTS OR GREATER ARE POSSIBLE WITH CONVECTION. STORMS WILL ALSO PRODUCE OUTFLOW BOUNDARIES PRODUCING WIND GUSTS OF 35 KTS OR GREATER. COLD FRONT WILL BEGIN TO PUSH SOUTH THROUGH THE REGION AFTER 12Z FRIDAY WITH CIGS LIFTING TO VFR AND NORTHERLY WINDS OF 10 TO 20 MPH. PREV DISCUSSION... /ISSUED 336 AM CDT THU MAY 12 2011/ DISCUSSION... CONVECTION RAPIDLY STARTING TO FIRE OUT WEST ALONG THE RIO GRANDE AND OVER THE WESTERN EDWARDS PLATEAU. THIS CONVECTION IS DUE TO A SURFACE BOUNDARY...APPROACHING UPPER LEVEL JET AND MINIMAL CAPPING. WILL GO WITH CHANCE POPS DUE TO HIGH CAPES WILL MENTION SEVERE. SEVERE THUNDERSTORM WATCH IS IN EFFECT UNTIL 10 AM (15Z). WATCH WILL LIKELY BE EXTENDED EASTWARD OR OTHER WATCHES ISSUED EAST IF THIS ONE LATER TODAY INTO TONIGHT AS THE SYSTEM PROGRESSES EASTWARD. A COLD FRONT WILL MOVE ACROSS THE AREA EARLY FRIDAY ENDING THE POPS. FOR THIS WEEKEND INTO EARLY NEXT WEEK...SURFACE TO UPPER LEVEL RIDGES PERSISTS OVER THE AREA. HAVE GONE A LITTLE WARMER THAN GUIDANCE HIGHS DUE TO SLIGHT DOWNSLOPE ALOFT. BY THE MIDDLE OF NEXT WEEK ANOTHER UPPER LEVEL TROUGH MOVES INTO THE WESTERN STATES WITH THE SURFACE HIGH MOVING OFF TO THE EAST ALLOWING FOR A SOUTHERLY FLOW AND LOWER LEVEL MOISTURE TO RETURN ALONG WITH WARMER NIGHTTIME TEMPERATURES. THE NEXT RAIN MAKING SYSTEM IS LIKELY THE END OF NEXT WEEK. && .PRELIMINARY POINT TEMPS/POPS... AUSTIN CAMP MABRY 88 69 86 61 83 / 60 40 10 0 0 AUSTIN BERGSTROM INTL AIRPORT 89 69 86 56 82 / 60 40 10 0 0 NEW BRAUNFELS MUNI AIRPORT 90 68 89 59 83 / 60 30 - 0 0 BURNET MUNI AIRPORT 87 66 82 57 80 / 60 30 - 0 0 DEL RIO INTL AIRPORT 94 71 94 66 88 / 20 10 - 0 0 GEORGETOWN MUNI AIRPORT 87 68 83 57 80 / 60 40 10 0 0 HONDO MUNI AIRPORT 91 68 93 60 86 / 60 30 - 0 0 SAN MARCOS MUNI AIRPORT 89 70 87 59 82 / 60 40 10 0 0 LA GRANGE - FAYETTE REGIONAL 87 72 85 59 81 / 60 40 20 0 0 SAN ANTONIO INTL AIRPORT 89 70 89 62 84 / 60 30 - 0 0 STINSON MUNI AIRPORT 90 71 92 64 86 / 60 30 - 0 0 && .EWX WATCHES/WARNINGS/ADVISORIES... NONE. && MESOSCALE/AVIATION...10 SYNOPTIC/GRIDS...04 PUBLIC SERVICE/DATA COLLECTION...31
Hazardous weather outlook, May 12, 9:32 AM CDT, 1 hour 26 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 932 AM CDT THU MAY 12 2011 TXZ171>173-183>194-202>209-217>225-228-131130- LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA- GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE- MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA- FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT- 932 AM CDT THU MAY 12 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS. .DAY ONE...TODAY AND TONIGHT... A SEVERE THUNDERSTORM WATCH IS IN EFFECT THROUGH 3 PM FOR MUCH OF SOUTH CENTRAL TEXAS AND THE HILL COUNTRY. THE MAIN THREATS WILL BE LARGE HAIL AND DAMAGING WINDS...ALONG WITH THE POSSIBILITY OF ISOLATED TORNADOES. SCATTERED TO NUMEROUS STRONG THUNDERSTORMS... POSSIBLY SEVERE WILL CONTINUE INTO THE EVENING HOURS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY... A COLD FRONT WILL MOVE SOUTH THROUGH THE REGION ON FRIDAY. THIS WILL USER IN COOLER AND DRIER AIR WITH NO SIGNIFICANT WEATHER EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED THIS MORNING AND INTO THIS EVENING.
In the hours before
Local storm report, May 12, 10:16 AM CDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1016 AM CDT THU MAY 12 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1008 AM HAIL 3 NE BERGSTROM 30.23N 97.62W
05/12/2011 M0.88 INCH TRAVIS TX STORM CHASER
&&
EVENT NUMBER EWX1100151
JPBLocal storm report, May 12, 10:22 AM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1022 AM CDT THU MAY 12 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1000 AM HEAVY RAIN 3 NE AUSTIN 30.34N 97.72W
05/12/2011 M1.50 INCH TRAVIS TX COCORAHS
PAST 65 MIN
&&
EVENT NUMBER EWX1100152
JPBLocal storm report, May 12, 10:23 AM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1023 AM CDT THU MAY 12 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0730 AM HAIL 6 NW BRACKETTVILLE 29.37N 100.49W
05/12/2011 M0.50 INCH KINNEY TX COCORAHS
&&
EVENT NUMBER EWX1100153
JPBLocal storm report, May 12, 10:28 AM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1028 AM CDT THU MAY 12 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0910 AM HAIL CRYSTAL CITY 28.69N 99.83W
05/12/2011 E0.70 INCH ZAVALA TX LAW ENFORCEMENT
STRONG WINDS BUT NO DAMAGES
&&
EVENT NUMBER EWX1100154
JPBLocal storm report, May 12, 10:35 AM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1035 AM CDT THU MAY 12 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1018 AM HEAVY RAIN 2 WNW LEON VALLEY 29.50N 98.64W
05/12/2011 M1.04 INCH BEXAR TX COCORAHS
22 MIN RAINFALL.
&&
EVENT NUMBER EWX1100155
JPBLocal storm report, May 12, 10:38 AM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1038 AM CDT THU MAY 12 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1030 AM HEAVY RAIN 4 NNE AUSTIN 30.36N 97.72W
05/12/2011 M2.00 INCH TRAVIS TX COCORAHS
1.00 PAST 60 MIN. MINOR STREET FLOODING
&&
EVENT NUMBER EWX1100156
JPBThe office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 11, 7:09 PM CDT | Severe Thunderstorm Warning | EWX | Burnet, Llano | 51 min |
| May 11, 7:12 PM CDT | Severe Thunderstorm Warning | EWX | Gillespie, Llano | 63 min |
| May 11, 7:15 PM CDT | Areal Flood Advisory | EWX | Llano | 105 min |
| May 11, 7:59 PM CDT | Severe Thunderstorm Warning | EWX | Gillespie, Llano | 46 min |
| May 11, 8:37 PM CDT | Severe Thunderstorm Warning | EWX | Blanco, Burnet, Llano | 23 min |
| May 11, 8:42 PM CDT | Areal Flood Advisory | EWX | Burnet | 108 min |
| May 11, 8:56 PM CDT | Severe Thunderstorm Warning | EWX | Blanco, Burnet, Llano, Travis, Williamson | 49 min |
| May 11, 9:33 PM CDT | Severe Thunderstorm Warning | EWX | Burnet, Williamson | 27 min |
| May 11, 9:53 PM CDT | Severe Thunderstorm Warning | EWX | Williamson | 37 min |
| May 11, 10:19 PM CDT | Severe Thunderstorm Warning | EWX | Hays, Travis | 41 min |
| May 11, 10:49 PM CDT | Severe Thunderstorm Warning | EWX | Hays, Travis | 41 min |
| May 12, 3:28 AM CDT | Severe Thunderstorm Warning | EWX | Val Verde | 47 min |
| May 12, 4:20 AM CDT | Severe Thunderstorm Warning | EWX | Val Verde | 40 min |
| May 12, 5:00 AM CDT | Areal Flood Advisory | EWX | Val Verde | 2 hr |
| May 12, 5:05 AM CDT | Severe Thunderstorm Warning | EWX | Val Verde | 40 min |
| May 12, 5:24 AM CDT | Flash Flood Warning | EWX | Val Verde | 3 hr |
| May 12, 5:46 AM CDT | Severe Thunderstorm Warning | EWX | Edwards, Kinney, Val Verde | 44 min |
| May 12, 6:30 AM CDT | Severe Thunderstorm Warning | EWX | Edwards, Kinney, Uvalde | 60 min |
| May 12, 6:40 AM CDT | Tornado Warning | EWX | Kinney | 35 min |
| May 12, 6:59 AM CDT | Severe Thunderstorm Warning | EWX | Bandera, Edwards, Kerr, Kinney, Maverick, Medina and 4 more | 61 min |
| May 12, 7:06 AM CDT | Tornado Warning | EWX | Uvalde | 39 min |
| May 12, 7:45 AM CDT | Tornado Warning | EWX | Uvalde | 45 min |
| May 12, 8:05 AM CDT | Severe Thunderstorm Warning | EWX | Dimmit, Kinney, Maverick, Medina, Uvalde, Zavala | 40 min |
| May 12, 8:26 AM CDT | Tornado Warning | EWX | Dimmit, Maverick, Zavala | 49 min |
| May 12, 8:41 AM CDT | Severe Thunderstorm Warning | EWX | Bandera, Bexar, Comal, Dimmit, Frio, Kendall and 5 more | 64 min |
| May 12, 8:49 AM CDT | River Flood Warning | EWX | Val Verde | 11 hr |
| May 12, 8:53 AM CDT | Severe Thunderstorm Warning | EWX | Travis | 37 min |
| May 12, 9:03 AM CDT | Severe Thunderstorm Warning | EWX | Atascosa, Bexar, Medina | 42 min |
| May 12, 9:07 AM CDT | Tornado Warning | EWX | Medina | 23 min |
| May 12, 9:11 AM CDT | Severe Thunderstorm Warning | EWX | Blanco, Burnet, Comal, Gillespie, Hays, Kendall and 3 more | 64 min |
| May 12, 9:20 AM CDT | Severe Thunderstorm Warning | EWX | Dimmit | 40 min |
| May 12, 9:26 AM CDT | Severe Thunderstorm Warning | EWX | Bastrop, Lee, Travis, Williamson | 49 min |
| May 12, 9:36 AM CDT | Severe Thunderstorm Warning | EWX | Bexar, Comal, Guadalupe, Medina | 54 min |
| May 12, 9:46 AM CDT | Severe Thunderstorm Warning | EWX | Atascosa, Bexar, Blanco, Caldwell, Comal, Frio and 5 more | 59 min |
| May 12, 9:48 AM CDT | Severe Thunderstorm Warning | EWX | Fayette, Lee | 29 min |
| May 12, 9:50 AM CDT | Severe Thunderstorm Warning | EWX | Atascosa, Dimmit, Frio, Zavala | 55 min |
| May 12, 10:02 AM CDT | Areal Flood Advisory | EWX | Atascosa, Bexar, Caldwell, Comal, Guadalupe, Hays and 4 more | 118 min |
| May 12, 10:07 AM CDT | Severe Thunderstorm Warning | EWX | Dimmit | 38 min |
| May 12, 10:15 AM CDT | Severe Thunderstorm Warning | EWX | Bastrop, Caldwell, Hays, Lee, Travis, Williamson | 45 min |
| May 12, 10:16 AM CDT | Flash Flood Warning | EWX | Bexar | 104 min |
| May 12, 10:24 AM CDT | Flash Flood Warning | EWX | Caldwell, Hays, Travis, Williamson | 3 hr |
| May 12, 10:37 AM CDT | Severe Thunderstorm Warning | EWX | Atascosa, Bastrop, Caldwell, DeWitt, Fayette, Gonzales and 4 more | 53 min |
| May 12, 11:28 AM CDT | Severe Thunderstorm Warning | EWX | Atascosa, Bastrop, Caldwell, DeWitt, Fayette, Gonzales and 3 more | 47 min |
| May 12, 11:32 AM CDT | Tornado Warning | EWX | Fayette, Gonzales, Lavaca | 28 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.